# SDR IPXA2020052955873

- Difficulty date: May 28, 2020
- Submitted: May 29, 2020
- Operation: Air carrier
- Aircraft: N449UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27738
- Aircraft time: 25,828 hours, 17,156 cycles
- Engine: Pwa PW2040
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Dirty
- Location: Eec
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:  N/A ON TAXI IN TO PHL, LEFT ENGINE FAILED.  LEFT ENG VALVE LIGHT ON.  L ENG LP PUMP ILLUMINATED.  T/S PER FIM 71-05-00 AND 75-90-03, 73-21-815. ALL INSPECTION CKD GOOD. CLEARED MESSAGE. PERFORMED ENGINE RUN WITH PACKS, GENERATOR SWITCHING. ALL CKD GOOD. PROBLEM HAPPENED ON POWER SWAP PER INBD CREW. CLEANED EEC & TPU CONNECTORS, ENG RUN CKD GOOD.
